# SDR ABXA000024

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59134383
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND BONDED PANEL AT INBOARD LOWER TRAILING EDGE OF LEFT WING CORRODED.  REPLACED PANEL IAW DC9 SRM 51-30-2.
